# SDR C2XA11CL185

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 24,363 hours, 13,172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 9871 THE CREW REPORTED A LAV SMOKE INDICATION DURING CLIMB.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PACK SYSTEM, LAV SMOKE DETECTOR AND BLEED AIR SYSYTEM.  NO FAULTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
